MathSciNet Relay Station
MathSciNet bibliographic data
MR1422905 53C42 (53C25 58E20)
Montiel, Sebastián; Urbano, Francisco Second variation of superminimal surfaces into self-dual Einstein four-manifolds. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2253–2269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement